# SDR UPS00832884

- Difficulty date: May 20, 2000
- Submitted: June 15, 2000
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 69,919 hours, 46,983 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 97540551
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, STA 280 LONG 34R TORQUE BOX SUPPORT FITTING IS CRACKED.  REMOVED AND REPLACED FITTING IAW DWG 9754055 AND SRM 51-3-0.
